# SDR SWAA2022093047035

- Difficulty date: August 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD CARGO COMPARTMENT SIDEWALL @ STA 500D STR 19L SUPPORT BRACKET CRACKED. (18-035) / [01] REMOVED L/H FWD CARGO COMPARTMENT SIDEWALL @ STA 500D STR 19L SUPPORT BRACKET IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET AT L/H FWD CARGO COMPARTMENT SIDEWALL @ STA 500D STR 19L SUPPORT BRACKET IN REF SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME HOLES;[05] TREATED AND APPLKIED PRIMER AT L/H FWD CARGO COMPARTMENT SIDEWALL @ STA 500D STR 19L SUPPORT BRACKET IN REF SRM 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL GUSSET;[08] INSTALLED GUSSET IN L/H FWD CARGO COMPARTMENT SIDEWALL @ STA 500D STR 19L SUPPORT BRACKET PER REFERENCE SRM 51-40-02-0G-0.;[09] VERIFIED STEP 8
